1 doctor weighed in:

What could be causing my skin and lips to taste gross?

1 doctor weighed in
Dr. Vasu Brown
Wound care

In brief: Medications

Are u on any meds they can change taste - smoker, alcohol, and allergies can also cause this.
If u have sinus infection it might be contributing.

In brief: Medications

Are u on any meds they can change taste - smoker, alcohol, and allergies can also cause this.
If u have sinus infection it might be contributing.
Dr. Vasu Brown
Dr. Vasu Brown
Thank
2 comments
Dr. Vasu Brown
it is a severe reaction then when there is histamine release locally this will swell up - need meds
Dr. Vasu Brown
need to see your doctor to figure this usually allergy to lips is serious we worry about breathing
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors